# SDR CALA2025103010724

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N17315
- Make and model: Boeing 737-8
- Aircraft serial: 67597
- Aircraft time: 4,745 hours, 1,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS ROW 23 TO 31 INOP. REPLACED FUSE AT BATTERY PACK LOCATION M1670 REF SCHEMATIC 33-51-13-101. OPS CHECK GOOD.
